# SDR AALA202004059008

- Difficulty date: April 2, 2020
- Submitted: April 5, 2020
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 23,922 hours, 9,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: B21506
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R1 DOOR EXTERIOR LIGHT INOPERATIVE. REPLACED BATTERY PACK M2816 IAW AMM 33-51-06.
